# SDR 95UAL900055

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7266U
- Make and model: Boeing 727222
- Aircraft serial: 21413
- Engine: Pwa JT8D15
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Bottle
- Condition: Low Press
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS, SLIDE PRESSURE LOW AT 1L.  SERVICED BOTTLE.
